| Model Number |
901063-20 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Heavily calcified cto of pop.Tried from above and below.While trying to stay true lumen and struggling to find any calcium channels the physician asked for a 12-gram tip victory.18 wire.While trying to wire the cto the tip of the wire became disconnected from the body of the wire.There were no patient complications, and the case was completed successfully.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? wire was removed what is the next course of action? second wire was removed patient present at time of event? yes, patient complications: no patient complications.
Additional Manufacturer Narrative
"complaint investigation underway and will be attached to this report.".
Event or Problem Description
Heavily calcified cto of pop.Tried from above and below.While trying to stay true lumen and struggling to find any calcium channels the physician asked for a 12-gram tip victory.18 wire.While trying to wire the cto the tip of the wire became disconnected from the body of the wire.There were no patient complications, and the case was completed successfully.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: wire was removed what is the next course of action?: second wire was removed patient present at time of event?: yes patient complications: no patient complications.